Take Diarrhea Medication And Paracetamol At The Same Time?
Hello, can you take the medicine for diarrhea and paracetamol at the same time? or can it be consumed in a short period of time? terims
Hi Nakalie, thanks for the question for HealthReplies.com
There are various types of diarrhea medicine, but paracetamol is a drug that is safe enough to be consumed together with other drugs and safe enough to be taken together with diarrhea medicine. You should be careful when choosing diarrhea medications. There are diarrhea medicines that have a green circle label (meaning you can buy drugs freely), but some have a red circle label (meaning they are hard drugs and can only be purchased with a doctor's prescription). You can buy and use drugs that are labeled with a green circle, for example medicines containing attapulgite or kaolin and pectin.
As long as you have diarrhea, also make sure you consume more fluids to prevent dehydration. If you experience severe vomiting that you cannot drink, you experience bloody diarrhea, your diarrhea does not get better after 5-7 days, you should consult a doctor so that further evaluation and treatment can be done.
So much information from me, hopefully it will be enough to answer